# SDR SWIA972278

- Difficulty date: January 17, 2001
- Submitted: January 19, 2001
- Operation: Air carrier
- Aircraft: N406SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7030
- Aircraft time: 18,506 hours, 16,726 cycles
- System (JASC): 4990 · APU Oil System
- Part: Pressure Switch
- Condition: Failed
- Location: Apu
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

APU LOW OIL PRESSURE IN FLIGHT.  RETURNED TO SLC.  REMOVED AND REPLACED APU OIL PRESSURE SWITCH IAW A/C MM 41-91-20.  ALSO REMOVED AND REPLACED APU ECU.  (P/N 2118800-2) (S/N ON 66-F0139) (S/N OFF 44-F0007)  IAW A/C MM 49-61-01.  OPS CHECKED AND LEAK CHECKED GOOD.
